Balkan Journal of Geometry 
and Its Applications 

Volume 23 (2018), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  

Suggested software for viewing and printing: Acrobat Reader and PDFXWver. 

  1. Cyrille Combete, Serge Degla and Leonard Todjihounde
    p-Laplacian first eigenvalue controls on Finsler manifolds,

    pages: 1-15. PDF file

  2. Chul Woo Lee and Jae Won Lee
    Some optimal inequalities on Bocher-Kaehler manifolds with Casorati curvatures,

    pages: 16-24. PDF file

  3. Reza Mirzaie
    Orbit space of cohomogeneity two flat Riemannian manifolds,

    pages: 25-33. PDF file

  4. Behzad Najafi and Akbar Tayebi
    A rigidity result on Finsler surfaces,

    pages: 34-40. PDF file

  5. Gilbert Nibaruta, Serge Degla and Leonard Todjihounde
    Prescribed Ricci tensor in Finslerian conformal class,

    pages: 41-55. PDF file

  6. Absos Ali Shaikh and Chandan Kumar Mondal
    Integral Liouville theorem in a complete Riemannian manifold,

    pages: 56-66. PDF file

  7. Ali Suri
    A geodesic connection in Frechet Geometry,

    pages: 67-75. PDF file

  8. Chang-Jian Zhao and Wing-Sum Cheung
    Orlicz mixed affine quermassintegrals,

    pages: 76-96. PDF file

  9. Hongmei Zhu
    On a class of Finsler metrics with special curvature properties,

    pages: 96-108. PDF file

  Last update: July 28, 2018
Back to home page